# SDR USAASB00008

- Difficulty date: January 10, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1635 - ON CLIMB-OUT, THE AUTO FAIL LIGHT ILLUMINATED WITH LOSS OF CABIN PRESS AT 10,000 FT.  CREW SWITCHED TO STANDBY MODE BUT IT FAILED TO RESPOND.  CREW CLOSED OUTFLOW VALVE IN MANUAL MODE AND RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMEGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURIZATION AFT OUTFLOW VALVE (P/N 711003-3).  OPERATIONAL CHECK GOOD PER MM 21-31-11.  ON NEXT FLIGHT DURING CLIMB-OUT, THE SAME PROBLEM OCCURRED.  FLIGHT RETURNED AGAIN.  MX ACCOMP JOB CARD J321-30-10, PRESSURE CONTROL FUNCTIONAL TEST.  NO DEFECTS NOTED.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND THE SELECTOR PANEL (P/N 711002-5) AS PRECAUTIONARY.  OPERATIONAL
